# SDR 98ZZZX2156

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Air Services Inc, repair station SO5R204N
- Aircraft: N5EG
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636051
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 566178
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 492 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE PART NUMBERS ARE INCORRECT IN THE PARTS MANUAL.  FOUND THIS OCCURRENCE ON ONE OTHER (429CA, S/N 4636092) PA46350P.  HOSES IN THE AFT HYDRAULIC SYSTEM FOUND LEAKING THROUGH BRAIDING AND AT FITTINGS ENOUGH TO HAVE FLUID AT AND UP TO SEVERAL BULKHEADS FORWARD OF LEAK AREA.  SUBMITTER STATED A MORE FLEXIBLE HOSE (SMALLER OD) OR AN ANGLE FITTING ON HOSE WOULD REMEDY THE PROBLEM.
